Nhảy đến nội dung

Hardy-Rellich identities with Bessel pairs

Authors: 

Tuan Duy Nguyen, Nguyen Lam-Hoang*, and Anh Triet Nguyen

Source title: 
Archiv der Mathematik, 113(1): 95-112, 2019 (ISI)
Academic year of acceptance: 
2019-2020
Abstract: 

We prove an identity that implies the classical Rellich inequality as well as several improved versions of Rellich type inequalities. Moreover, our equality gives a simple perception of Rellich type inequalities as well as the nonexistence of extremizers.